# SDR SWAA2022030371977

- Difficulty date: February 14, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 26,667 hours, 16,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG W/W FWD BULKHEAD LOWER VAPOR SEAL CRACKED. / REPAIRED PER SRM 57-10-10-2R-2. DO A DVI EVERY 3000 FLT. CYCLES. IF ADDITIONAL DAMAGE IS FOUND AND THE COMBINED DAMAGE IS MORE THAN THE LIMITS OF THIS INTERIM REPAIR. THEN YOU MUST REPLACE THIS INTERIM REPAIR WITH A PERMANENT REPAIR GIVEN IN 51-70-40; REPAIR 10.
